Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to ``A finitely presented group with unbounded dead-end depth''


Authors: Sean Cleary and Tim R. Riley
Journal: Proc. Amer. Math. Soc. 136 (2008), 2641-2645
MSC (2000): Primary 20F65
Published electronically: March 13, 2008
Original Article: Proc. Amer. Math. Soc. 134 (2006), 343--349.
MathSciNet review: 2390538
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In our earlier work we exhibited a finitely presented group $ G$ that we claimed enjoyed a geometric property called unbounded dead-end depth. We described a model for understanding the word metric on $ G$, which regrettably was incorrect. Here, we describe the corrected model and the revised proof that $ G$ does indeed have this property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20F65

Retrieve articles in all journals with MSC (2000): 20F65


Additional Information

Sean Cleary
Affiliation: Department of Mathematics, The City College of New York, The City University of New York, 138th Street and Convent Avenue, New York, New York 10031
Email: cleary@sci.ccny.cuny.edu

Tim R. Riley
Affiliation: Department of Mathematics, 310 Malott Hall, Cornell University, Ithaca, New York 14853-4201
Email: tim.riley@math.cornell.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09212-5
PII: S 0002-9939(08)09212-5
Keywords: Dead-end depth, lamplighter
Received by editor(s): April 10, 2007
Published electronically: March 13, 2008
Additional Notes: Support from PSC-CUNY grant #68059 is gratefully acknowledged by the first author.
Support from NSF grant 0404767 is gratefully acknowledged by the second author.
Communicated by: Alexander N. Dranishnikov
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.